# SDR ASAA2019103101187

- Difficulty date: October 30, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 48,918 hours, 14,603 cycles
- Engine: Cfmint CFM567B273
- Engine time: 40,969 hours, 12,031 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Pin
- Condition: Missing
- Location: Left Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SBCFM56-7B-72-0986-1 BORESCOPE INSP, METALLIC HYBRID #1 ENGINE STEP 7 FOUND STAGE 3 PIN AT 9 O'CLOCK MISSING AND DAMAGED ON THE ROTOR, REQUIRES ENGINE CHANGE. GROUNDED - YES. REMOVED AND REPLACED ENGINE REF SHOP W/O # 1009709, N/R # 000006.
